# SDR AALA2020013109017

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 31,133 hours, 12,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FORWARD INBOARD EMERGENCY FLASHLIGHT BATTERY PACK AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-64-00.
